Alert archive / Kansas / Wind Chill Advisories in 2011

Wind Chill Advisory 7, NWS Goodland, KS

December 5, 2011Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska; 6 counties in Kansas

NWS Goodland, KS issued this wind chill advisory at Dec 5, 2011, 1:15 PM MST for Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska; 6 counties in Kansas. It took effect at Dec 5, 2011, 7:03 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2011, 1:15 PM MST (20:15 UTC)
In effect from
Dec 5, 2011, 7:03 PM MST
Expired
Dec 6, 2011, 3:55 AM MST
In force
9 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WWUS43 KGLD 052015
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
115 PM MST MON DEC 5 2011

...DANGEROUS WIND CHILL READINGS POSSIBLE OVERNIGHT...


COZ090>092-KSZ001>003-013-014-027-NEZ079>081-060600-
/O.NEW.KGLD.WC.Y.0007.111206T0600Z-111206T1500Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND...
COLBY...SHARON SPRINGS...BENKELMAN...TRENTON...MCCOOK
115 PM MST MON DEC 5 2011 /215 PM CST MON DEC 5 2011/

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM MST /MIDNIGHT CST/
THIS EVENING TO 8 AM MST /9 AM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS
EVENING TO 8 AM MST /9 AM CST/ TUESDAY. 

* TIMING/DURATION...WIND CHILL VALUES WILL QUICKLY FALL TO 10
  BELOW ZERO OR COLDER BY 11 PM MST (MIDNIGHT CST) THIS EVENING
  WITH DANGEROUS READINGS LASTING THROUGH APPROXIMATELY 8 AM MST
  (9 AM CST) TUESDAY MORNING.

* WIND CHILL INFO...WIND CHILL VALUES AS LOW AS 20 BELOW ZERO WILL
  BE POSSIBLE ACROSS THE ADVISORY AREA

* OTHER IMPACTS...THOSE WHO MUST BE OUTSIDE OVERNIGHT SHOULD DRESS
  IN LAYERS AND MINIMIZE EXPOSURE. OUTDOOR PETS SHOULD BE GIVEN
  ADEQUATE PROTECTION AGAINST THE COLD WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN.  MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
2 follow-up statements
468 
WWUS43 KGLD 060203
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MST MON DEC 5 2011

...DANGEROUS WIND CHILL READINGS POSSIBLE THROUGH TUESDAY
MORNING...

COZ090>092-KSZ001>003-013-014-027-NEZ079>081-061100-
/O.EXT.KGLD.WC.Y.0007.111206T0203Z-111206T1500Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND...
COLBY...SHARON SPRINGS...BENKELMAN...TRENTON...MCCOOK
703 PM MST MON DEC 5 2011 /803 PM CST MON DEC 5 2011/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 AM MST /9 AM CST/
TUESDAY...

* TIMING/DURATION...WIND CHILL VALUES WILL QUICKLY FALL INTO THE
  15 TO 24 DEGREE BELOW ZERO RANGE THROUGH THE REST OF THE EVENING
  AND INTO THE MID MORNING HOURS TUESDAY. 

* WIND CHILL INFO...WIND CHILL VALUES AS LOW AS 24 BELOW ZERO
  WILL BE POSSIBLE ACROSS THE ADVISORY AREA.

* OTHER IMPACTS...THOSE WHO MUST BE OUTSIDE OVERNIGHT SHOULD 
  DRESS IN LAYERS AND MINIMIZE EXPOSURE. OUTDOOR PETS SHOULD BE 
  GIVEN ADEQUATE PROTECTION AGAINST THE COLD WEATHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND LIGHT TO
MODERATE WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF
MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN
LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS
ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
171 
WWUS43 KGLD 061055
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
355 AM MST TUE DEC 6 2011

...DANGEROUS WIND CHILL READINGS POSSIBLE THROUGH EARLY THIS MORNING...

COZ090>092-KSZ001>003-013-014-027-NEZ079>081-061500-
/O.UPG.KGLD.WC.Y.0007.000000T0000Z-111206T1500Z/
/O.NEW.KGLD.WC.W.0004.111206T1055Z-111206T1500Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND...
COLBY...SHARON SPRINGS...BENKELMAN...TRENTON...MCCOOK
355 AM MST TUE DEC 6 2011 /455 AM CST TUE DEC 6 2011/

...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST /9 AM CST/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST /9 AM CST/ THIS
MORNING. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* TIMING/DURATION...DANGEROUS WIND CHILLS WILL CONTINUE THROUGH
  EARLY THIS MORNING.

* WIND CHILL INFO...WIND CHILL VALUES AS LOW AS 30 BELOW ZERO WILL
  BE POSSIBLE ACROSS THE WARNING AREA.

* OTHER IMPACTS...THOSE WHO MUST BE OUTSIDE SHOULD DRESS IN
  LAYERS AND MINIMIZE EXPOSURE. OUTDOOR PETS SHOULD BE GIVEN
  ADEQUATE PROTECTION AGAINST THE COLD WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUS WIND CHILL VALUES BELOW MINUS 25 DEGREES
FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 15 MINUTES...AND
HYPOTHERMIA OR DEATH MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE
SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS.

&&

$$

KSZ004-015-016-028-029-041-042-061500-
/O.NEW.KGLD.WC.Y.0008.111206T1055Z-111206T1500Z/
NORTON-SHERIDAN-GRAHAM-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...NORTON...HOXIE...HILL CITY...OAKLEY...
QUINTER...TRIBUNE...LEOTI
355 AM MST TUE DEC 6 2011 /455 AM CST TUE DEC 6 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM MST /9 AM CST/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST /9 AM CST/ THIS
MORNING. 

* TIMING/DURATION...DANGEROUS WIND CHILLS WILL CONTINUE THROUGH
  EARLY THIS MORNING.

* WIND CHILL INFO...WIND CHILL VALUES AS LOW AS 24 BELOW ZERO
  WILL BE POSSIBLE ACROSS THE ADVISORY AREA.

* OTHER IMPACTS...THOSE WHO MUST BE OUTSIDE OVERNIGHT SHOULD 
  DRESS IN LAYERS AND MINIMIZE EXPOSURE. OUTDOOR PETS SHOULD BE 
  GIVEN ADEQUATE PROTECTION AGAINST THE COLD WEATHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25
DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30
MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN.
MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS.

&&

$$

BULLER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Dec 5, 11:10 AM MST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 5, 11:10 AM MST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1110 AM MST MON DEC 5 2011

.DISCUSSION...
347 AM MST MON DEC 5 2011

MAIN FORECAST PROBLEM WILL BE A PROBLEMATIC TEMPERATURE FORECAST
THROUGH THE SHORT TERM. SATELLITE SHOWING AN AMPLIFIED AND
RETROGRESSIVE FLOW FROM THE PACIFIC INTO CENTRAL NORTH AMERICA.
AMPLIFIED UPPER RIDGE SLOWING MOVING WEST AS TROUGH THAT EXTENDS FROM
EASTERN CANADA INTO THE SOUTHWEST PORTION OF THE COUNTRY CONTINUES TO
SAG TO THE SOUTH AND WEST. VERY COLD AIR MASS IN PLACE WITH COLDER
AIR POISED TO COME FURTHER SOUTH.

AT JET LEVEL THE MODELS INITIALIZED FINE. AT MID LEVELS...THE UKMET
INITIALIZED A LITTLE BETTER...ESPECIALLY WITH THE NORTHERN END OF
THE TROUGH. THE MODELS TENDED TO HAVE THE SURFACE RIDGING TOO FAR
SOUTH AND EAST. THE NAM FOLLOWED BY THE ECMWF WAS DOING A LITTLE
BETTER HERE. WITH THE LOW LEVEL THERMAL FIELD...THE GFS WAS DOING
SLIGHTLY BETTER THAN THE OTHER GUIDANCE.

TODAY/TONIGHT...WAS HARD TO TELL THE EXACT EXTENT OF THE SNOW FIELD
DUE TO CLOUD COVER OVER THE AREA. THAT AND CLOUD COVER THROUGH
TONIGHT WILL BE THE MAIN PLAYERS IN WHAT THE TEMPERATURES WILL DO.
DEFINITELY LOOKS LIKE A LOT OF CLOUDS AROUND THROUGH THE DAY. THAT
COMPLICATED BY THE SNOW COVER...WILL MAKE FOR A COLD DAY. BASED ON
LATEST TRENDS AND MODEL DATA...DECIDED TO LOWER MAXES A FEW
DEGREES.

UPPER AIR ANALYSIS SHOWS EXTREMELY COLD AIR UPSTREAM AT MID LEVELS.
LOOKING AT THE 700 TO 500 MB ANALYSIS...IT WOULD APPEAR THAT THERE
SHOULD BE VERY GOOD LAPSE RATES BUT MODELS REALLY DO NOT SHOW
THAT. UPSTREAM SOUNDINGS WOULD INDICATE MOST IF NOT THE ENTIRE
SOUNDING IS -10 C OR COLDER/IN THE DENDRITIC ZONE. MODELS INDICATE
SOME KIND OF LIFT ALBEIT NOT THAT STRONG THROUGH THE DAY...
ESPECIALLY IN THE SOUTH. MOISTURE IS SHALLOW. HOWEVER...AM THINKING
WITH SUCH A COLD AIR MASS IN PLACE...WOULD NOT TAKE MUCH TO PRODUCE
SOME FLURRIES. SO AT THIS TIME...INSERTED FLURRIES INTO THE SOUTHERN
PORTION OF THE AREA THROUGH EARLY EVENING.

HUGE DIFFERENCE TONIGHT IN WHAT THE MODELS THINK THE CLOUDS
AND RESULTING TEMPERATURE FORECAST WILL BE. NAM BELIEVES THERE WILL
BE A LOT OF CLOUDS AROUND WHILE THE OTHER MODELS CLEAR IT OUT. THE
SOUTHERN PORTION OF THE AREA WILL CLEAR OUT THE LAST AND WILL HAVE
THE LEAST COLD MINS. AT THIS TIME BELIEVE THAT THE COLDER/LEAST CLOUD
COVER WILL OCCUR. HOWEVER...ENOUGH UNCERTAINTY FOR ME TO NOT GO FOR
IT. TENDED TO SPLIT THE DIFFERENCE BUT WENT SLIGHTLY TOWARD THE
COLDER GUIDANCE. WINDS WILL BE LESS THAN 10 MPH MOST AREAS.
HOWEVER...IF THE COLDEST...MUCH BELOW ZERO MINS...ARE REALIZED...WIND
CHILL ADVISORY CRITERIA COULD BE REACHED. WILL BRIEF IN THE NEXT
SHIFT AND HIGHLIGHT THIS IN THE HWO.

TUESDAY/TUESDAY NIGHT...LOW WIND CHILLS WILL OCCUR EARLY IN THE
MORNING. DESPITE THE GENERAL TENDENCY OF THE MODELS TO HAVE A
NORTHEAST TO SOUTHWEST JET AXIS THAT BEGINS TO MOVE ACROSS THE AREA
FROM LATE MORNING THROUGH AT LEAST THE EVENING HOURS...THERE IS A
BIG MODEL DIFFERENCE IN HOW TO HANDLE THE JET AND THE RESULTING
UPPER TROUGH THAT IS MOVING EAST AND SOUTH OF THE AREA. FOR THE EASY
PART IT LOOKS LIKE A LOT MORE SUN AT THIS TIME. HOWEVER...WOULD
STILL EXPECT THE SNOW FIELD TO HAVE CHANGED LITTLE DUE TO THE LACK
OF SUNSHINE DURING THE PREVIOUS TWO DAYS AND COOLING SOIL
TEMPERATURES. OF COURSE A MAJOR CONTRIBUTOR TO THIS IS HOW COLD THE
DAY STARTS.

IN ADDITION MORE OF THE DETERMINISTIC MODEL OUTPUT WITH ENSEMBLE
SUPPORT IS WANTING TO CUT OFF A LOW ON THE SOUTHERN END OF THIS
TROUGH NOT TOO FAR AWAY FROM THE AREA...WITH THE LAST TWO RUNS OF THE
NAM...LATEST SREF...AND NOW EVEN MORE SO THE 06Z GFS THE MOST
AGGRESSIVE WITH THIS. ALL THINGS CONSIDERED...THE MODELS OVERALL LOOK
TOO WARM WITH THE EXCEPTIONS OF THE CANADIAN AND NAM. TRENDED TOWARD
THE COOLER SIDE OF GUIDANCE BUT THIS COULD CHANGE.

WEDNESDAY/WEDNESDAY NIGHT...MAIN JET AXIS LOOKS TO STAY NORTH AND
EAST OF THE AREA THROUGH THE PERIOD. ABOVE DISCUSSION ON BEHAVIOR
OF THE UPPER TROUGH WILL HAVE A SIGNIFICANT IMPACT ALONG WITH THE
SNOW COVER ON THE HIGH TEMPERATURES. THE COOLER GUIDANCE SUPPORTED
THE CURRENT FORECAST AND DID NOT CHANGE. BUT AGAIN CONFIDENCE IS
LOW.

THANKS TO ALL THAT COLLABORATED.

BULLER

THURSDAY THROUGH SUNDAY...THROUGH THE PERIOD AN UPPER LEVEL TROUGH
WILL REMAIN OVER EASTERN CANADA...WITH THE UPPER LEVEL RIDGE
CURRENTLY OVER THE PACIFIC BUILDING OVER THE CONUS THROUGH SATURDAY.
THURSDAY A COLD FRONT WILL MOVE THROUGH THE HIGH PLAINS. MODELS
DISAGREE WITH THE TIMING OF THE PASSAGE...WITH IT EITHER MOVING
THROUGH DURING THE EARLY MORNING OR OVERNIGHT. BEHIND THE FRONT AN
UPPER LEVEL TROUGH WILL MOVE THROUGH THURSDAY NIGHT. MODELS ARE IN
GOOD AGREEMENT WITH PLACEMENT AND SPEED OF THE TROUGH. BETTER
FORCING LOOKS TO BE NORTH OF THE CWA...SO WILL KEEP THE FORECAST DRY
THURSDAY AS THE FRONT AND TROUGH PASS THROUGH. HOWEVER A FEW
FLURRIES MAY BE POSSIBLE IN THE EAST AS SOME FORCING WILL BE PRESENT
AS THE TROUGH MOVES THROUGH OVERNIGHT. FRIDAY THE UPPER LEVEL RIDGE
BEGINS TO BUILD OVER THE REGION WITH A SPLIT FLOW PATTERN DEVELOPING.
 BY SUNDAY THE RIDGE FLATTENS OUT OVER THE CENTRAL PLAINS. MEANWHILE
AN UPPER LEVEL TROUGH MOVES DOWN FROM CANADA ALONG THE WEST COAST.
AS THE TROUGH MOVES SOUTH THE UPPER LEVEL FLOW BEGINS TO MERGE ONCE
AGAIN...WHICH MAY GIVE THE REGION A SHOT AT PRECIPITATION NEXT WEEK.

TEMPERATURES THROUGH THE PERIOD WILL WARM AS THE UPPER LEVEL RIDGE
BUILDS IN.  HOWEVER THE WARM UP WILL DEPEND ON HOW MUCH SNOW IS
PRESENT.  CURRENT BLEND OF PREVIOUS FORECAST AND LATEST MODELS HAVE
VALUES BELOW MOST GUIDANCE SO WILL LEAVE TEMPS AS THEY ARE.  HIGHS
WILL BE AS MUCH AS 10 DEGREES BELOW NORMAL WITH LOWS NEAR TO A FEW
DEGREES BELOW NORMAL.

JTL
&&

.AVIATION...
1016 AM MST MON DEC 5 2011

FOR THE 18Z TAFS...MAIN CONCERN FOR THE PREVAILING PERIOD WILL BE
THE POSSIBILITY OF FOG/BR DEVELOPING OVERNIGHT AT BOTH TERMINALS.
TEMPERATURES WILL REMAIN COLD TODAY WHICH WILL LIMIT MELTING...
AND MAY AFFECT FOG FORMATION. HAVE DECIDED TO GO AHEAD AND INCLUDE
A PERIOD OF MVFR...WITH THE CHANCE OF REACHING IFR OR LIFR IF FOG
DEVELOPS. OTHERWISE...SURFACE HIGH PRESSURE ACROSS THE AREA WILL
KEEP WINDS LIGHT WITH CLEARING SKIES OVERNIGHT. A FEW FLURRIES AND
SOME SCATTER LOW LEVEL CLOUDS MAY BE POSSIBLE THIS AFTERNOON GIVEN
REGIONAL OBS...BUT IMPACTS WILL BE MINIMAL TO NONE.

PMM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Dec 5, 4:26 AM MST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
426 AM MST MON DEC 5 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061300-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
426 AM MST MON DEC 5 2011 /526 AM CST MON DEC 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

AFTER MIDNIGHT TONIGHT...WIND CHILL READINGS WILL FALL TO NEAR 15
DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EARLY TUESDAY MORNING...WIND CHILL READINGS OF NEAR 15 DEGREES
BELOW ZERO WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BULLER

Nearby

Wind Chill Advisories in Kansas, 2011Wind Chill Advisories in Colorado, 2011Wind Chill Advisories in Nebraska, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.